MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CG FUTURE BAND; RING, ANNULOPLASTY
Model Number 638B
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fatigue (1849); Mitral Regurgitation (1964); No Information (3190)
Date of Event 04/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: the product specimen has not been returned for device analysis.Conclusion: multiple attempts to gather additional information and request product return have been made; however, these attempts have been unsuccessful.Without return of the product, no definitive conclusions could be drawn regarding the clinical observation.Should additional information become available, a supplemental report will be submitted.
 
Event or Problem Description
Medtronic received information that four years, seven months post implant of this annuloplasty band in the mitral position, this device was explanted and replaced with a bioprosthetic valve.No failure mechanism and no other adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that this device was replaced because the repair was beginning to show signs of regurgitation; moderate regurgitation was observed.Prior to the replacement procedure, the patient presented with fatigue and shortness of breath.The product was discarded and will not be available for analysis.No other adverse patient effects were reported.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CG FUTURE BAND
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key6544610
Report Number2025587-2017-00741
Device Sequence Number906010
Product Code KRH
UDI-Device Identifier00613994758750
UDI-Public00613994758750
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K052860
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2017
Device Model Number638B
Device Catalogue Number638BL26
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by ManufacturerNot provided
05/08/2017
Initial Report FDA Received Date05/04/2017
Supplement Report FDA Received Date05/11/2017
10/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR